Stochastic asymmetric Blotto games: Some new results
John Duffy and
Alexander Matros
Economics Letters, 2015, vol. 134, issue C, 4-8
Abstract:
We develop some new theoretical results for stochastic asymmetric Blotto games.
Keywords: Colonel Blotto game; Contests; Resource allocation; Lotteries (search for similar items in EconPapers)
JEL-codes: C72 C73 D72 D74 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (23)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176515002438
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:134:y:2015:i:c:p:4-8
DOI: 10.1016/j.econlet.2015.06.003
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().